Galerkin–Petrov method for one-dimensional parabolic equations of higher order in domain with a moving boundary

 pdf (461K)  / List of references

In the current paper, we study a Galerkin–Petrov method for a parabolic equations of higher order in domain with a moving boundary. Asymptotic estimates for the convergence rate of approximate solutions are obtained.

Keywords: initial boundary value problem, parabolic equation, Galerkin–Petrov method, convergence, convergence rate
Citation in English: Vinogradova P.V., Zarubin A.G., Samusenko A.M. Galerkin–Petrov method for one-dimensional parabolic equations of higher order in domain with a moving boundary // Computer Research and Modeling, 2013, vol. 5, no. 1, pp. 3-10
Citation in English: Vinogradova P.V., Zarubin A.G., Samusenko A.M. Galerkin–Petrov method for one-dimensional parabolic equations of higher order in domain with a moving boundary // Computer Research and Modeling, 2013, vol. 5, no. 1, pp. 3-10
DOI: 10.20537/2076-7633-2013-5-1-3-10
Views (last year): 2.

Full-text version of the journal is also available on the web site of the scientific electronic library eLIBRARY.RU

The journal is included in the Russian Science Citation Index

The journal is included in the List of Russian peer-reviewed journals publishing the main research results of PhD and doctoral dissertations.

International Interdisciplinary Conference "Mathematics. Computing. Education"

The journal is included in the RSCI

Indexed in Scopus